Oscillations of the solutions of nonlinear hyperbolic equations of neutral type.

Título inglés Oscillations of the solutions of nonlinear hyperbolic equations of neutral type.
Título español Oscilaciones de la soluciones de ecuaciones hiperbólicas no lineales de tipo neutro.
Autor/es Mishev, D.P. ; Bainov, D.D.
Revista 0214-1493
Publicación 1992, 36 (1): 3-18, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper nonlinear hyperbolic equations of neutral type of a given form are considered, with certain boundary conditions. Under certain constraints on the coefficients of the equation and the boundary conditions, sufficient conditions for oscillation of the solutions of the problems considered are obtained.
Clasificación UNESCO 120220
Palabras clave español Problemas hiperbólicos ; Ecuaciones diferenciales no lineales ; Oscilaciones ; Soluciones
Icono pdf Acceso al artículo completo